MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-01
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, patient underwent breast augmentation revision surgery on (b)(6) 2022 with the implant of galaflex 3d scaffold.As reported 8 months post implant, patient had inferior margin right breast retracted.It was reported during exam, palpation revealed a firm ridge which is "assumed to be rolled galatea mesh." no medical or surgical intervention has been reported.Patient is scheduled to follow up with surgeon, will be advised of the absorption rate and further treatment will be planned.
 
Additional Manufacturer Narrative
As reported 8 months post implant, the patient presented with inferior margin right breast retracted.It was reported during exam, palpation revealed a firm ridge which is "assumed to be rolled galatea mesh".Based on the information provided, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in aug, 2019.Note, the date of event (b)(6) 2023) is provided as an estimate based on the information provided.Remains implanted.
 
Additional Manufacturer Narrative
As reported 8 months post implant, the patient presented with inferior margin right breast retracted.It was reported during exam, palpation revealed a firm ridge which is "assumed to be rolled galatea mesh".Based on the information provided, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in aug, 2019.Note, the date of event (15-feb-2023) is provided as an estimate based on the information provided.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to correct the medical device implant date.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - remains implanted.
 
Event or Problem Description

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16577446
Report Number1213643-2023-00107
Device Sequence Number1634915
Product Code OOD
UDI-Device Identifier00810054980261
UDI-Public(01)00810054980261
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number100042-01
Device Catalogue NumberSH3D01
Device Lot Number210392
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale